| Catalog Number |
1017064 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump experienced a malfunction after the pump got wet.There was no reported adverse impact to the customer¿s blood glucose level.The pump was replaced to resolve the issue, and the customer will use multiple daily injections (mdi) as a backup therapy until the replacement arrives.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: unknown / unknown / unknown / unknown.